# SDR ASAA2017053020919

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 54,052 hours, 30,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ABOVE SEAT ROWS 1 - 11ABC FOUND INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK, OPS NORMAL IAW AMM 33-51-06-960-805.
